# SDR USAA2013022800005

- Difficulty date: February 7, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CABIN SEAT TRACK IS CORRODED BETWEEN FR 41 AND FR 47 AT Y 1292.  REMOVED AND REPLACED SEAT TRACK IAW A321 SRM 51-72-11 AND AIRBUS DRAWING D53372500.
